# SDR ASAA2019121973639

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 24,404 hours, 7,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE GROUND VERIFICATION SUCCESSFUL AMM 21-61-00.
